# SDR HNAA2015021300043

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,211 hours, 65,850 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 824150960991
- Condition: Arced
- Location: Dc System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC FEEDER CABLE DAMAGE FROM ARCING AT ROW 4 TERMINAL CONNECTION.  R & R DC FEEDER CABLE.
